# SDR 01FDEA00855

- Difficulty date: September 24, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 34,246 hours, 24,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFT T/O FLAP RETRACT AND ECAM ALERT FLAP 1 & 2 FAULT.  SFCC 1 & 2 RESET.  SLAT AND FLAP CYCLE CK NORMAL.
